Research Repository

Stochastic stability and robust control for sampled-data systems with Markovian jump parameters

Hu, Li-Sheng and Shi, Peng and Huang, Biao (2006) Stochastic stability and robust control for sampled-data systems with Markovian jump parameters. Journal of Mathematical Analysis and Applications, 313 (2). pp. 504-517. ISSN 0022-247X

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, the problems of stochastic stability and robust control for a class of uncertain sampled-data systems are studied. The systems consist of random jumping parameters described by finite-state semi-Markov process. Sufficient conditions for stochastic stability or exponential mean square stability of the systems are presented. The conditions for the existence of a sampled-data feedback control and a multirate sampled-data optimal control for the continuous-time uncertain Markovian jump systems are also obtained. The design procedure for robust multirate sampled-data control is formulated as linear matrix inequalities (LMIs), which can be solved efficiently by available software toolboxes. Finally, a numerical example is given to demonstrate the feasibility and effectiveness of the proposed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID18825, Markovian jump system, stochastic stability, robust control, sampled-data system, linear matrix inequality
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 27 Apr 2012 00:35
Last Modified: 19 Mar 2015 06:09
URI: http://vuir.vu.edu.au/id/eprint/3001
DOI: 10.1016/j.jmaa.2005.08.019
ePrint Statistics: View download statistics for this item
Citations in Scopus: 33 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar